American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(40.0X) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 84 found      Go to page: 1 2 3

[1] Chandler Davis. A device for studying Hausdorff moments . Trans. Amer. Math. Soc. 87 (1958) 144-158. MR 0092879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. B. Roberts. Matrix summability in $F$-fields . Proc. Amer. Math. Soc. 8 (1957) 541-543. MR 0086911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Amnon Jakimovski. Some Tauberian properties of H\"older transformations. Addendum . Proc. Amer. Math. Soc. 8 (1957) 487-488. MR 0086164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] M. R. Parameswaran. On the constants associated with a reversible summability matrix . Proc. Amer. Math. Soc. 8 (1957) 341-344. MR 0084058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Dieter Gaier. Note on some gap theorems . Proc. Amer. Math. Soc. 8 (1957) 24-28. MR 0083612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Edwin Hewitt and J. H. Williamson. Note on absolutely convergent Dirichlet series . Proc. Amer. Math. Soc. 8 (1957) 863-868. MR 0090680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] B. N. Prasad and T. Pati. On the second theorem of consistency in the theory of absolute Riesz summability . Trans. Amer. Math. Soc. 85 (1957) 122-133. MR 0086159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ralph Palmer Agnew. Densities of sets of integers and transforms of sequences of zeros and ones . Trans. Amer. Math. Soc. 85 (1957) 369-389. MR 0088586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] P. Wynn. On a device for computing the $e\sb m(S\sb n)$ tranformation . Math. Comp. 10 (1956) 91-96. MR 0084056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Vikramaditya Singh and W. J. Thron. A family of best twin convergence regions for continued fractions . Proc. Amer. Math. Soc. 7 (1956) 277-282. MR 0077678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Richard V. Andree and Gorden M. Petersen. Matrix methods of summation, regular for $p$-adic valuations . Proc. Amer. Math. Soc. 7 (1956) 250-253. MR 0078487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. Mohanty and S. Mahapatra. On the absolute logarithmic summability of a Fourier series and its differentiated series . Proc. Amer. Math. Soc. 7 (1956) 254-259. MR 0077677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] L. Carlitz. The expansion of certain products . Proc. Amer. Math. Soc. 7 (1956) 558-564. MR 0085374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] T. M. Gallie. Region of convergence of Dirichlet series with complex exponents . Proc. Amer. Math. Soc. 7 (1956) 627-629. MR 0079662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] A. V. Boyd. A Tauberian theorem for $\alpha$-convergence of Ces\`aro means . Proc. Amer. Math. Soc. 7 (1956) 59-61. MR 0075324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] N. James Schoonmaker. Inclusion relations among some methods of summability . Proc. Amer. Math. Soc. 7 (1956) 102-108. MR 0076060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. Creighton Buck. An addendum to ``A note on subsequences'' . Proc. Amer. Math. Soc. 7 (1956) 1074-1075. MR 0081983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Amnon Jakimovski. Some Tauberian properties of H\"older transformations . Proc. Amer. Math. Soc. 7 (1956) 354-363. MR 0079118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] H. M. Sengupta. Rearrangements of series . Proc. Amer. Math. Soc. 7 (1956) 347-350. MR 0078476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Casper Goffman and G. M. Petersen. Consistent limitation methods . Proc. Amer. Math. Soc. 7 (1956) 367-369. MR 0078484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Fred M. Wright. On the backward extension of positive definite Hamburger moment sequences . Proc. Amer. Math. Soc. 7 (1956) 413-422. MR 0080175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Alexander Peyerimhoff. On convergence fields of N\"orlund means . Proc. Amer. Math. Soc. 7 (1956) 335-347. MR 0078479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Amnon Jakimovski. A note on Hausdorff transforms . Proc. Amer. Math. Soc. 7 (1956) 803-807. MR 0081980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] N. Macon. A continued fraction for $e\sp x$ . Math. Comp. 9 (1955) 194-195. MR 0073724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Dieter Gaier. On modified Borel methods . Proc. Amer. Math. Soc. 6 (1955) 873-879. MR 0074549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Walter Rudin. Laplace series and sets of logarithmic capacity zero . Proc. Amer. Math. Soc. 6 (1955) 915-918. MR 0087783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] G. Shapiro. On a convergence problem . Proc. Amer. Math. Soc. 6 (1955) 910. MR 0072967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] H. R. Pitt. A note on Tauberian conditions for Abel and Ces\`aro summability . Proc. Amer. Math. Soc. 6 (1955) 616-619. MR 0071558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Ralph Palmer Agnew. Permutations preserving convergence of series . Proc. Amer. Math. Soc. 6 (1955) 563-564. MR 0071559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] C. W. McArthur. Some applications of theorems on uniform Cauchy points to infinite series . Proc. Amer. Math. Soc. 6 (1955) 603-612. MR 0073719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 84 found      Go to page: 1 2 3